MathSciNet Relay Station
MathSciNet bibliographic data
MR803788 (86k:22013) 22D10 (81D30)
Grossmann, A.; Morlet, J.; Paul, T. Transforms associated to square integrable group representations. I. General results. J. Math. Phys. 26 (1985), no. 10, 2473–2479.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement